Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 130, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2012, 6:44 PM CDT for Armstrong County, Randall County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 1, 2012, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 36 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:50 PM CDT | HAIL 1.25 | 3 Ne Wayside, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
167
WUUS54 KAMA 012344
SVRAMA
TXC011-381-020030-
/O.NEW.KAMA.SV.W.0130.120601T2344Z-120602T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
EASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 730 PM CDT
* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG
SIZE HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS
LOCATED 7 MILES EAST OF PALO DURO CANYON...OR ABOUT 16 MILES
SOUTHWEST OF CLAUDE...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALO DURO CANYON...
WAYSIDE...
CLAUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3491 10175 3517 10165 3517 10123 3474 10112
3474 10174
TIME...MOT...LOC 2343Z 300DEG 17KT 3492 10154
$$
JACKSON3 follow-up statements
625
WWUS54 KAMA 012354
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
654 PM CDT FRI JUN 1 2012
TXC011-381-020030-
/O.CON.KAMA.SV.W.0130.000000T0000Z-120602T0030Z/
RANDALL TX-ARMSTRONG TX-
654 PM CDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES...
AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR WAYSIDE...OR 23 MILES SOUTHWEST OF CLAUDE...MOVING
SOUTHEAST AT 35 MPH. STORM SPOTTERS HAVE ALSO REPORTED A ROTATING
WALL CLOUD WITH THIS STORM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES.
DOPPLER RADAR HAS DETECTED ROTATION WITHIN THIS STORM. IF A TORNADO
IS SPOTTED...MOVE TO AN INTERIOR ROOM OR CLOSET IMMEDIATELY.
LAT...LON 3491 10175 3513 10166 3512 10122 3474 10112
3474 10174
TIME...MOT...LOC 2353Z 320DEG 30KT 3480 10155
$$
JACKSON460
WWUS54 KAMA 020009
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT FRI JUN 1 2012
TXC011-381-020030-
/O.CON.KAMA.SV.W.0130.000000T0000Z-120602T0030Z/
RANDALL TX-ARMSTRONG TX-
709 PM CDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES...
AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WAYSIDE...OR 26 MILES SOUTHWEST OF CLAUDE...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTHEASTERN RANDALL AND WESTERN ARMSTRONG COUNTIES.
SPOTTERS HAVE REPORTED A WALL CLOUD WITH THIS STORM ABOUT 9 MILES
WEST OF WAYSIDE.
LAT...LON 3491 10175 3507 10168 3508 10139 3474 10135
3474 10174
TIME...MOT...LOC 0008Z 320DEG 30KT 3473 10151
$$
JACKSON861
WWUS54 KAMA 020015
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT FRI JUN 1 2012
TXC011-381-020030-
/O.CON.KAMA.SV.W.0130.000000T0000Z-120602T0030Z/
RANDALL TX-ARMSTRONG TX-
715 PM CDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES...
AT 650 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL NEAR
WAYSIDE. THIS STORM WAS LOCATED NEAR WAYSIDE...OR 26 MILES SOUTH OF
CLAUDE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTHEASTERN RANDALL AND SOUTHWESTERN ARMSTRONG COUNTIES.
LAT...LON 3491 10175 3495 10173 3496 10138 3474 10135
3474 10174
TIME...MOT...LOC 0014Z 320DEG 30KT 3474 10153
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:44 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 1, 6:44 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 644 PM CDT FRI JUN 1 2012 .AVIATION... FOR THE 00Z TAFS...TSTMS WILL BE THE PRIMARY CONCERN FOR THIS TAF CYCLE... MAINLY EARLY IN THE PERIOD AND THEN AGAIN LATE SAT AFTERNOON. FOR THE EARLY PART OF THIS TAF FCST...THREAT OF TSTMS APPEARS TO HAVE ENDED AT KDHT...BUT NOT AT KGUY NOR KAMA SO HAVE INCLUDED VCTS AT THOSE TWO SITES FOR ABOUT THE FIRST COUPLE HOURS OF THE FCST PERIOD. TSTM POTENTIAL SHOULD DIMINISH BY AROUND 06Z TONIGHT. A SIMILAR SCENARIO COULD UNFOLD AGAIN LATER SATURDAY AFTERNOON AT ANY OF THE TAF SITES. HOWEVER...CONFIDENCE IS LOW AS TO WHICH TAF LOCATION WILL BE MOST SUSCEPTIBLE TO TSTM DEVELOPMENT SO HAVE DECIDED TO OMIT FROM THE LATE PERIODS OF THIS TAF ISSUANCE AT THIS TIME. ANDRADE && .PREV DISCUSSION... /ISSUED 418 PM CDT FRI JUN 1 2012/ DISCUSSION... THROUGH TONIGHT: SEVERE WEATHER IS THE MAIN CONCERN THROUGH MIDNIGHT. LOW-/MID-LEVEL CLOUDS EARLIER TODAY HAVE DISSIPATED...ALLOWING TEMPERATURES TO WARM INTO THE UPPER 80S WITH MID TO UPPER 50 DEW POINTS ADVECTING INTO MOST OF THE PANHANDLES. STEEP MID-LEVEL LAPSE RATES AND THE COMBINATION OF WARM/MOIST LOW-LEVEL AIR HAS BOOSTED MIXED LAYER CAPE VALUES UP TO 2000 J/KG WEST OF A GUYMON TO AMARILLO LINE. AS A RESULT...DISCRETE STORMS HAVE DEVELOPED AHEAD OF A COLD FRONT THAT HAS ENTERED THE NORTHWEST OKLAHOMA PANHANDLE. FAIRLY STRONG FLOW AT 500 MB IS CONTRIBUTING TO 0-6 KM BULK SHEAR VALUES UP TO 50 KT...WHICH...COMBINED WITH THE DEGREE OF BUOYANCY...WILL LIKELY LEAD TO SUPERCELLS WITH THE INITIAL STORMS. GIVEN THE LARGE TEMPERATURE/DEW POINT SPREADS OF 30-35 DEGREES...DOWNDRAFT CAPE VALUES UP TO 1300 J/KG...AND LAPS SOUNDING DATA INDICATING AN INVERTED-V PROFILE AHEAD OF THE ONGOING CONVECTION...DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL UP TO HEN EGG SIZE WILL BE THE MAIN HAZARDS INITIALLY. THE STORMS ARE EXPECTED TO CONGEAL INTO A LINEAR COMPLEX EARLY THIS EVENING THAT MARCHES SOUTHEAST. IF THIS OCCURS AND A WELL-ORGANIZED COLD POOL DEVELOPS...THE THREAT FOR DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE A BIG CONCERN. THE TORNADO THREAT LOOKS VERY LOW AT THIS POINT...ESPECIALLY IF A LINEAR COMPLEX EVOLVES. HOWEVER...GIVEN THAT 0-1 KM SHEAR VECTORS ARE FORECAST TO INCREASE TO 15-20 KT LATER THIS EVENING...AN ISOLATED SPINUP CANNOT BE COMPLETELY RULED OUT ALONG THE LEADING EDGE OF THE SQUALL LINE OR IF ANY DISCRETE SUPERCELLS CAN REMAIN SURFACE-BASED. THINK THE THREAT OF SEVERE WEATHER WILL END BY 11 PM AS THE STORMS EXIT THE AREA. SATURDAY-SATURDAY NIGHT: A BRIEF BREAK IN THE PRECIPITATION IS EXPECTED DURING THE MORNING. SURFACE TROUGH IS EXPECTED TO PUSH INTO THE WESTERN PANHANDLES BY THE AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S TO MID 90S. A SHORTWAVE TROUGH APPROACHING FROM THE WEST WILL BE MORE THAN SUFFICIENT TO TRIGGER ANOTHER ROUND OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING. INSTABILITY WILL BE HIGHER TOMORROW WITH MIXED LAYER CAPE VALUES UP TO 3000 J/KG...BUT DEEP LAYER SHEAR WILL BE WEAKER WITH VALUES UP TO 35 KT. DESPITE THE WEAKER SHEAR...IT WILL STILL BE MORE THAN SUFFICIENT FOR ORGANIZED THUNDERSTORMS...SOME SUPERCELLS...TO DEVELOP AFTER 3 PM ACROSS THE NORTHWEST PANHANDLES INITIALLY. SUBSEQUENT CONVECTION MAY INITIATE OVER THE WESTERN TEXAS PANHANDLE AND WORK ITS WAY EASTWARD. UP TO 1000 J/K OF CAPE IN THE -10 TO -30 C LAYER WILL SUPPORT HAIL UP TO THE SIZE OF HEN EGGS. INVERTED-V SOUNDING PROFILES...THETA-E DIFFERENCES UP TO 23 K FROM THE SURFACE TO 600 MB...AND DOWNDRAFT CAPE VALUES UP TO 1500 J/KG WILL SUPPORT DAMAGING WIND GUSTS UP TO 70 MPH. THE TORNADO THREAT LOOKS VERY LOW AGAIN DUE TO THE LARGE DEW POINT DEPRESSIONS AND WEAK FLOW IN THE LOWEST 1 KM. THE SEVERE WEATHER THREAT SHOULD END BY MIDNIGHT...BUT ADDITIONAL STORMS MAY LINGER ACROSS THE EASTERN PANHANDLES. SUNDAY-SUNDAY NIGHT: HEIGHTS BEGIN TO RISE AS UPPER RIDGING EXPANDS NORTHWARD ACROSS THE ROCKIES. SLIGHTLY STRONGER WESTERLY FLOW ALOFT MAY HELP MIX THE DRYLINE FARTHER EAST DURING THE AFTERNOON...BUT IT STILL DOESN/T APPEAR TO MAKE MUCH EASTWARD PROGRESS. AS A RESULT...AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EAST OF A BOISE CITY TO HEREFORD LINE. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN PANHANDLES WHERE MIXED LAYER CAPE VALUES UP TO 3000 J/KG AND 0-6 KM SHEAR VALUES AROUND 30 KT WILL SUPPORT SOME UPDRAFT ORGANIZATION. GIVEN THE LARGE TEMPERATURE/DEW POINT SPREADS AND INVERTED-V SOUNDING...DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS. THINK MOST OF THE STORMS SHOULD DISSIPATE AROUND MIDNIGHT OR SHORTLY THEREAFTER. MONDAY-FRIDAY: AN OMEGA BLOCK SETS UP DURING THIS TIME PERIOD WITH AN UPPER RIDGE ACROSS THE CENTRAL UNITED STATES AND UPPER TROUGHS ACROSS THE WESTERN AND EASTERN UNITED STATES. THE PANHANDLES WILL BE UNDER THE INFLUENCE OF PERSISTENT AND RELATIVELY WEAK SOUTHWEST FLOW ALOFT. THE END RESULT FOR OUR FORECAST AREA WILL BE A SLOSHING DRYLINE WITH LOW-LEVEL MOISTURE REMAINING IN PLACE ACROSS MOST OF THE FORECAST AREA. DUE TO THE SOUTHWESTERLY FLOW ALOFT...THE STRENGTH OF CAPPING WILL BE A QUESTION MARK EACH DAY...BUT THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT EVERY DAY. INSTABILITY WILL NOT BE LACKING AT ALL...BUT MODEL GUIDANCE SUGGESTS DEEP LAYER SHEAR WILL BE LESS THAN 25 KT EACH DAY. THIS SHOULD LIMIT THE ORGANIZATION OF ANY THUNDERSTORMS...BUT STRONG TO MARGINALLY SEVERE STORMS WILL STILL BE POSSIBLE. IF SEVERE WEATHER DOES OCCUR...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. HIGH TEMPERATURES WILL GENERALLY BE AT OR ABOVE NORMAL THROUGH THURSDAY...BUT A COLD FRONT MAY BRING COOLER TEMPERATURES TO THE AREA FOR FRIDAY. JACKSON FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH THURSDAY AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT AND/OR 20-FOOT WINDS WILL REMAIN BELOW 15 MPH. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 421 PM CDT FRI JUN 1 2012 OKZ001>003-TXZ001>020-021100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 421 PM CDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND TONIGHT. SOME STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO THE SIZE OF HEN EGGS BEING THE PRIMARY HAZARDS. AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 10 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY ACROSS MOST OF THE PANHANDLES. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS...PARTICULARLY SATURDAY AFTERNOON AND EVENING. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE MOST FAVORED OVER THE EASTERN HALF OF THE PANHANDLES MONDAY THROUGH THURSDAY WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT FOR LIKELY ACTIVATION THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE WEEKEND AND POSSIBLY THROUGH MUCH OF THE UPCOMING WEEK. JACKSON
In the hours before
Local storm report, Jun 1, 6:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 8 W PANHANDLE 35.35N 101.52W
06/01/2012 E1.00 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200457
KRAUSELocal storm report, Jun 1, 6:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 8 SW PANHANDLE 35.26N 101.48W
06/01/2012 E1.00 INCH CARSON TX TRAINED SPOTTER
&&
CORRECTED LOCATION
EVENT NUMBER AMA1200457
KRAUSELocal storm report, Jun 1, 6:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 12 SW DALHART 35.94N 102.67W
06/01/2012 M1.25 INCH HARTLEY TX STORM CHASER
&&
EVENT NUMBER AMA1200458
JACKSONLocal storm report, Jun 1, 6:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
617 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 12 SW DALHART 35.94N 102.67W
06/01/2012 E70 MPH HARTLEY TX STORM CHASER
MISSISSIPPI STATE CHASE TEAM REPORTS HALF DOLLAR SIZE
HAIL AND ESTIMATES WIND GUSTS BETWEEN 65 AND 70 MPH.
&&
EVENT NUMBER AMA1200459
JACKSONLocal storm report, Jun 1, 6:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 12 W GATE 36.85N 100.27W
06/01/2012 E1.00 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1200460
KRAUSESpecial weather statement, Jun 1, 6:21 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 621 PM CDT FRI JUN 1 2012 OKZ002-012345- TEXAS OK- 621 PM CDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR TEXAS COUNTY. AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF OPTIMA...OR ABOUT 10 MILES NORTHEAST OF GUYMON...MOVING SOUTHEAST AT 15 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. NF
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 30 min |
| Jun 1, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 45 min |
| Jun 1, 4:49 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 41 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 52 min |
| Jun 1, 5:25 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 50 min |
| Jun 1, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 48 min |
| Jun 1, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 44 min |
| Jun 1, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 40 min |
| Jun 1, 5:55 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 50 min |
| Jun 1, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Randall | 38 min |
| Jun 1, 6:10 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson | 2 hr |
| Jun 1, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 29 min |
| Jun 1, 6:27 PM CDT | Areal Flood Advisory | AMA | Wheeler | 4 hr |
| Jun 1, 6:32 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 43 min |
| Jun 1, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 39 min |
| Jun 1, 6:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.